# SDR HNAA2023050900159

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 48,588 hours, 45,538 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B, D

## Discrepancy

DURING CLIMB AT 16,000 FT F/A REPORTED LOUD AIR RUSHING NOISE AND BURNING SMELL.  FACT  09MAY23  00:57  CLT
  R&R RECIRC FAN #1 IAW AMM 21-24-01 (SHORT SIGN) R&R FUSE F0059 AND CONTACTOR K0189. FAN BLEW NEW FUSE. SEE LP 286540-1 FOR FUSE REPLACEMENT AND FAN OPS CHECK
